# SDR A6WA201240305

- Difficulty date: January 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED AT FS 349, JUST AFT OF THE SERVICE DOOR.  BLENDED CORROSION IAW SRM 53-00-00 AND SRM 51-21-06.  REMAINING MATERIAL IS WITHIN SERVICEABLE LIMITS IAW SRM 53-00-00.
